Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 129, NWS Jacksonville, FL

June 6, 20114 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 6, 2011, 5:52 PM EDT for 4 counties in Georgia. It was in force for 10 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2011, 5:52 PM EDT (21:52 UTC)
Expired
Jun 6, 2011, 6:02 PM EDT
In force
10 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Bacon County, GA, Pierce County, GA, Ware County, GA

What was reported inside it

TimeReportWhereRemark
Jun 6, 6:00 PM EDTTSTM WND DMG10 Ssw Surrency, GALAW ENFORCEMENT REPORTED A TREE DOWN ON SMART ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2634 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WUUS52 KJAX 062152
SVRJAX
GAC001-005-229-299-062245-
/O.NEW.KJAX.SV.W.0129.110606T2152Z-110606T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
552 PM EDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WARE COUNTY IN SOUTHEAST GEORGIA
  WESTERN PIERCE COUNTY IN SOUTHEAST GEORGIA
  SOUTHERN APPLING COUNTY IN SOUTHEAST GEORGIA
  SOUTHEASTERN BACON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 645 PM EDT

* AT 553 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 21 MILES NORTH OF
  DEENWOOD TO 14 MILES NORTH OF DEENWOOD...OR ALONG A LINE EXTENDING
  FROM 11 MILES EAST OF ALMA TO 8 MILES SOUTHEAST OF ALMA...AND
  MOVING SOUTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DEENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3132 8222 3120 8245 3148 8246 3161 8225
TIME...MOT...LOC 2153Z 007DEG 10KT 3153 8228 3143 8241

$$

ZAPPE
1 follow-up statement
234 
WWUS52 KJAX 062202
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 PM EDT MON JUN 6 2011

GAC001-005-229-299-062212-
/O.CAN.KJAX.SV.W.0129.000000T0000Z-110606T2245Z/
WARE GA-PIERCE GA-APPLING GA-BACON GA-
602 PM EDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BACON...SOUTHERN
APPLING...WESTERN PIERCE AND NORTHERN WARE COUNTIES IS CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3132 8222 3120 8245 3148 8246 3161 8225
TIME...MOT...LOC 2202Z 007DEG 10KT 3151 8228 3141 8241

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:45 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 6, 2:45 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT MON JUN 6 2011

...SCATTERED STRONG AND ISOLATED PULSE SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING...

.SHORT TERM...TONIGHT THROUGH THURSDAY...

REST OF THIS AFTERNOON/EVENING...EAST TO WEST BACK DOOR FRONT AT THE
SURFACE ACRS THE FORECAST AREA IN ADDITION TO SHORTWAVE PUSHING
SOUTH ACRS THE REGION FROM THE SERN U.S. WILL TRIGGER SCTD
THUNDERSTORMS THIS AFTERNOON AND EVENING. HAVE ADDED STRONG
HAIL/WIND WORDING INTO THE GRIDS/ZFP TO ACCOUNT FOR SPS/SVR
ISSUANCES LIKELY THROUGH SUNSET AND LINGERING UNTIL MIDNIGHT
TONIGHT. STORMS WILL GENERALLY HAVE MOVEMENT FROM NORTH TO SOUTH BUT
ERRATIC MOVEMENT FROM BOUNDARY/STORM COLLISIONS IS ALSO LIKELY AND
WILL PROVIDE THE FOCUS FOR A FEW STORMS TO BECOME SEVERE WITH LARGE
HAIL AND DAMAGING DOWNBURST WINDS POSSIBLE.

TONIGHT...ANY SCTD STRONG/SVR STORMS SHOULD WIND DOWN BY MIDNIGHT
WITH ISOLD ACTIVITY REMAINING POSSIBLE AFTER MIDNIGHT. PATCHY/AREAS
OF FOG WILL DEVELOP...MAINLY IN AREAS THAT RECEIVE RAIN...BUT ALSO
WILL MIX WITH SMOKE NEAR WILDFIRE LOCATIONS...WHERE LOCALLY DENSE
SMOKE/FOG CONDS WILL BE POSSIBLE TOWARDS MORNING. LOWS GENERALLY
AROUND 70 DEGREES.

TUESDAY...LEFTOVER BOUNDARY ACRS NERN FL WILL PROMOTE ISOLD
THUNDERSTORMS...MAINLY DURING THE AFTERNOON/EVENING HOURS ACROSS THE
I-75 CORRIDOR BEFORE THEY PUSH WEST OF THE FORECAST AREA AFTER
SUNSET. MAX TEMPS STILL SURGING INTO THE LOWER TO MID 90S OVER
INLAND AREAS UNDER PARTIAL SUNSHINE...WHILE AREAS ALONG THE COAST
WILL REMAIN IN THE UPPER 80S CLOSER TO THE DEVELOPING ONSHORE FLOW.

WED/THU...HIGH WILL RE-BUILD ITSELF BACK OVER TOP OF THE REGION AND
WITH DRY CONDS IN THE MID LEVELS...A RETURN TO MAINLY DRY CONDS WITH
JUST AN ISOLD TSTM DURING THE AFTERNOON ACRS MARION COUNTY. MAX
TEMPS WILL CONTINUE SURGE INTO THE LOWER/MID 90S OVER INLAND AREAS
AND UPPER 80S ALONG THE COAST.

.LONG TERM...FRIDAY THROUGH MONDAY...

FRI...STILL REMAIN MAINLY DRY AS RIDGE LIFTS JUST EVER SO SLIGHTLY
TO THE NORTH WITH ISOLD DAYTIME SHOWER/TSTM ACTIVITY PSBL ACRS NERN
FL. STILL HOT WITH LOWER/MID 90S OVER INLAND AREAS.

SAT/SUN/MON...RIDGE LOOSENS ITS GRIP ACRS THE FORECAST AREA AND
MOISTURE LEVELS WILL SLOWLY INCREASE AS TROPICAL AIRMASS SLOWLY
MOVES NORTHWARD UP THE FLORIDA PENINSULA THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK...WITH A SLOW RETURN TO A MORE NORMAL-LIKE
SUMMER DIURNAL TSTM PATTERN. HAVE LEFT CLIMO TYPE POPS STAND IN THE
30% RANGE FOR SUN/MON AS THIS TAKES PLACE...BUT NOT HIGH CONFIDENCE
IN ANYTHING TO BREAK THE CURRENT LACK OF DAY-TO-DAY RAINFALL YET.
MAX TEMPS WILL SLOWLY RETURN CLOSER TO NORMAL VALUES WITH HIGHS IN
THE LOWER 90S INLAND AND UPPER 80S ALONG THE COAST.

&&

.AVIATION...WILL BE DEALING WITH MVFR WITH TSTMS INTO THE EVENING
HOURS. RECENT RAIN AREAS WILL LIKELY SEE SOME MVFR VSBYS ONCE AGAIN
AFTER MIDNIGHT AS FRONT WASHES OUT OVER THE AREA.

&&

.MARINE...LIGHT WINDS AND GENERALLY LOW SEAS WILL CONTINUE. MAY SEE
SOME 5 FOOT SEAS IN OUR S OFFSHORE LEG ON TUE NIGHT AND WED AS
STRONGEST E WINDS COMBINE WITH SOME SWELL.

&&

.FIRE WEATHER...ALTHO A FEW INTERIOR SPOTS MAY SEE RH VALUES DROP TO
NEAR 35 PERCENT...NO HEADLINES EXPECTED FOR TUE. RH VALUES WILL BE
SLIGHTLY LOWER ON WED...AND A FIRE WX WATCH MAY BE REQUIRED
DEPENDING ON ERC LEVELS AFTER TODAY'S RAINS AND IF SUSTAINED WIND
SPEEDS CAN REACH 15 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  95  65  95 /  20   0   0  10
SSI  74  87  72  86 /  20   0   0   0
JAX  72  91  68  90 /  30  10   0   0
SGJ  72  90  71  89 /  40  20   0   0
GNV  68  95  65  94 /  50  20   0   0
OCF  69  95  67  94 /  50  20  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

HESS/CARROLL
Hazardous weather outlook, Jun 6, 4:55 AM EDT, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 AM EDT MON JUN 6 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
455 AM EDT MON JUN 6 2011

...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE FORECAST THIS AFTERNOON AND
EVENING AS A COLD FRONT MOVES SOUTH TOWARDS THE AREA.
THESE STORMS MAY BE STRONG AND PRODUCE STRONG AND GUSTY WINDS...
FREQUENT CLOUD-TO-GROUND LIGHTNING...AND POSSIBLE HAIL.

THE HONEY PRAIRIE WILDFIRE CONTINUES IN SOUTHEAST GEORGIA. SEVERAL
OTHER WILDFIRES ARE BURNING IN FLAGLER AND SAINT JOHNS COUNTIES IN
NORTHEAST FLORIDA. SOUTHWEST WINDS WILL PUSH THE SMOKE PLUMES
NORTHEAST THIS MORNING. THE SMOKE PLUMES ARE EXPECTED TO MOVE
WEST WITH THE SEA BREEZE THIS AFTERNOON WHICH MAY BRING SOME
OF THE PLUMES INTO ST AUGUSTINE AS WELL AS THE JACKSONVILLE
METRO AREA. VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THESE FIRES
MAY BE REDUCED TO A MILE OR LESS AND MOTORISTS SHOULD BE ALERT FOR
SUDDEN VISIBILITY RESTRICTIONS.

HOT TEMPERATURES WITH HIGHS IN THE UPPER 90S ARE EXPECTED DURING THE
AFTERNOON OVER THE INLAND AREAS. HEAT INDICES WILL BE AS HIGH AS 102
DEGREES. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR
STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS TO AVOID DEHYDRATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR
THE REST OF THE PERIOD.

HOT TEMPERATURES WITH HIGHS IN THE MID 90S ARE EXPECTED DURING THE
AFTERNOONS OVER THE INLAND AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jun 6, 5:46 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
546 PM EDT MON JUN 6 2011

GAZ135-136-062230-
APPLING-WAYNE-
546 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND EASTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...

AT 546 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
SURRENCY TO 8 MILES NORTHEAST OF ODUM...MOVING SOUTH AT 15 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SURRENCY...ODUM
AND JESUP THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3174 8190 3173 8191 3171 8187 3155 8182
      3161 8219 3184 8225
TIME...MOT...LOC 2146Z 352DEG 15KT 3176 8220 3168 8190

ZAPPE
Special weather statement, Jun 6, 5:48 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
548 PM EDT MON JUN 6 2011

GAZ151-062230-
PIERCE-
548 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL PIERCE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 630 PM EDT...

AT 549 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF PATTERSON...MOVING
SOUTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND PATTERSON THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3139 8212 3126 8212 3126 8214 3124 8214
      3122 8215 3120 8219 3122 8222 3139 8222
TIME...MOT...LOC 2149Z 003DEG 11KT 3132 8217

ZAPPE
Local storm report, Jun 6, 5:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             4 SE ICHETUCKNEE SPRING 29.92N 82.71W
06/06/2011  E1.00 INCH       COLUMBIA           FL   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTED ONE INCH HAIL LASTING 15 TO
            30 SECONDS NEAR THE INTERSECTION OF HIGHWAY 27 AND STATE
            ROAD 47 IN FORT WHITE.

&&

CARROLL
Special weather statement, Jun 6, 5:51 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT MON JUN 6 2011

GAZ133-135-062230-
APPLING-JEFF DAVIS-
551 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN JEFF
DAVIS AND NORTHWESTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...

AT 552 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
PINE GROVE TO 5 MILES NORTHEAST OF HAZLEHURST...MOVING SOUTH AT 20
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HAZLEHURST...PINE GROVE AND GRAHAM THROUGH 630 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3195 8240 3174 8245 3171 8268 3194 8260
      3196 8257 3196 8251 3195 8250 3197 8249
      3197 8242
TIME...MOT...LOC 2152Z 022DEG 17KT 3191 8244 3189 8259

ZAPPE
Local storm report, Jun 6, 5:51 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     TRENTON                 29.61N 82.82W
06/06/2011                   GILCHRIST          FL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED A LARGE PINE TREE DOWN AT
            TRENTON HIGH SCHOOL. NO DAMAGE WAS REPORTED.

&&

SHULER
Local storm report, Jun 6, 5:52 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
552 PM EDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             4 SE ICHETUCKNEE SPRING 29.92N 82.71W
06/06/2011  E1.00 INCH       COLUMBIA           FL   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTED ONE INCH HAIL LASTING 15 TO
            30 SECONDS NEAR THE INTERSECTION OF HIGHWAY 27 AND STATE
            ROAD 47 IN FORT WHITE.

&&

CARROLL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:09 PM EDTSevere Thunderstorm WarningJAXCharlton, Ware51 min
Jun 6, 2:28 PM EDTSpecial Weather StatementJAXCharlton47 min
Jun 6, 2:43 PM EDTSevere Thunderstorm WarningJAXCamden32 min
Jun 6, 2:51 PM EDTSevere Thunderstorm WarningJAXWare24 min
Jun 6, 3:10 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton30 min
Jun 6, 3:14 PM EDTSevere Thunderstorm WarningJAXClinch, Echols, Ware46 min
Jun 6, 3:37 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton38 min
Jun 6, 4:00 PM EDTSpecial Weather StatementJAXEchols45 min
Jun 6, 4:21 PM EDTSpecial Weather StatementJAXBrantley39 min
Jun 6, 4:27 PM EDTSpecial Weather StatementJAXBrantley48 min
Jun 6, 4:41 PM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Pierce, Wayne49 min
Jun 6, 4:49 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Pierce, Ware41 min
Jun 6, 4:52 PM EDTSpecial Weather StatementJAXWayne53 min
Jun 6, 5:07 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne38 min
Jun 6, 5:14 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce34 min
Jun 6, 5:19 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne13 min
Jun 6, 5:27 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne30 min
Jun 6, 5:36 PM EDTSpecial Weather StatementJAXPierce39 min
Jun 6, 5:37 PM EDTAreal Flood AdvisoryJAXBrantley, Pierce, Wayne83 min
Jun 6, 5:41 PM EDTSpecial Weather StatementJAXBacon49 min
Jun 6, 5:46 PM EDTSpecial Weather StatementJAXWayne44 min
Jun 6, 5:48 PM EDTSpecial Weather StatementJAXPierce42 min
Jun 6, 5:51 PM EDTSpecial Weather StatementJAXJeff Davis39 min
Jun 6, 5:53 PM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Coffee, Ware25 min
Jun 6, 5:58 PM EDTSpecial Weather StatementJAXEchols47 min
Jun 6, 5:59 PM EDTSpecial Weather StatementJAXClinch46 min
Jun 6, 6:00 PM EDTSpecial Weather StatementJAXWare45 min
Jun 6, 6:09 PM EDTSpecial Weather StatementJAXAtkinson51 min
Jun 6, 6:11 PM EDTSevere Thunderstorm WarningJAXBacon, Coffee, Jeff Davis49 min
Jun 6, 6:43 PM EDTAreal Flood AdvisoryJAXBacon, Coffee, Jeff Davis, Ware92 min
Jun 6, 6:44 PM EDTSpecial Weather StatementJAXCoffee46 min
Jun 6, 6:58 PM EDTSpecial Weather StatementJAXCharlton47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.